Skip Ribbon Commands
Skip to main content
Dr. Matloob Anwar
Head of Department
Department of Mathematics

SNS
National University of Sciences and Technology (NUST)
School of Natural Sciences,Sector H-12, Islamabad, Pakistan
Tel : +92 51 9085 5583

Specialization
Analysis

Education
PhD, Mathematics  (GCU, Pakistan)

Education:

       PhD Mathematics (2005-2009), Abdus Salam School of Mathematical Sciences, GCU, Lahore, Pakistan.
       MPhil Mathematics (2000-2001), Quaid-i-Azam University, Islamabad, Pakistan.
       MSc Mathematics (1998-1999), Quaid-i-Azam University, Islamabad, Pakistan.

 

Teaching Position:
 
        Assistant Professor, National University of Science and Technology, Islamabad, Pakistan, May 2009- to-date.
        Lecturer Hamdard University Karachi, Faisalabad Campus, Pakistan, September 2003-August 2005.
        Lecturer Rawalpindi Commerce College, Rawalpindi, Pakistan, April 2002–August 2003.
        Lecturer Rawalpindi Public College, Rawalpindi, Pakistan, June 2000–May 2002.

 

Research Areas:

​Cauchy Means

Convex Analysis

Research Interests:

Theory of convex functions is one of the important part of Mathematical Analysis. This theory has several applications in other fields of mathematics. Time Scales unify study of continuous and discrete analysis.

Research Students:

PhD

    Rabia Bibi (2008-)

    Hina Uroof(2010-)

MPhil Students:

    Adnan Khaique(2010-)

    Onsia Nisar (2011-)

    Hira Ashraf Baig (2009-12), Differentiability and Continuity of Convex Functions.

​Publications:
 
​S/No ​Reference
​1. ​Gul-E-Hina Aslam, Matloob Anwar, “About Jensen’s Inequality and Cauchy’s type means for positive  Co-semigroup”, Journal of Inequalities and Applications,  Article ID 2015:353, Volume 2015.  DOI 10.1186/s13660-015-0877-z (Impact factor 0.77)
​2. ​Matloob Anwar, Hina Urooj “Almost everywhere convex functions in generalized Sobolev spaces”, International Journal of Mathematical analysis, Volume 9 Number 42 (2015) 2053-2059. (Non ISI)
​3. Gul-E-Hina Aslam, Matloob Anwar, “Applications of Jensen’s type Inequality  for positive  Co-semigroup of operator”, Journal of Statistical Science and Applications, Volume3, Number 7-8, (2015) 122-129. (Non ISI)
4.​ ​Gul-E-Hina Aslam, Matloob Anwar, “About Jensen’s Inequality and Cauchy’s type means for positive  Co-semigroup”, Journal of Semigroup Theory and Applications, Volume 2015, Article ID 6 (2015)  (Non ISI)
​5. ​Gul-E-Hina Aslam, Matloob Anwar, “Cauchy type means on one parameter Co-group of operators”, Journal of Mathematical Inequalities, Volume9, Number 2 (2015) 631-639.(Impact factor 0.336)​
​6. ​Matloob Anwar, Rabia Bibi, Martin Bohner and Josip Pečarić, “Jenson’s Functionals on time scale for several variables” International Journal of Analysis, (2014) 1-14. (Non ISI)
​7. ​Matloob Anwar, Ghulam Roqia and Josip Pečarić, “On Generalized Hermite Hadamard’s Inequality” Jordan Journal of Mathematics and Statistics Volume 6, Number 13 (2013) 511-530. (Non ISI).
​8. Matloob Anwar, Rabia Bibi, Martin Bohner and Josip Pečarić, “Jenson’s Functionals on time scale” Journal of Function Spaces and Applications, Article ID 384045, Volume 2012.(Impact factor 0.667)
​9. ​Matloob Anwar, Rabia Bibi, Martin Bohner and Josip Pečarić, “Integral inequalities on time scale via the theory of isotonic linear functionals” Abstract and Applied Analysis, Article ID 483595, Volume 2011.(Impact factor 1.442)
​10. ​Matloob Anwar, Josip Pečarić, and M. Rodić Lipanović “Cauchy-Type Means for positive linear functionals”, Tamkang Journal of Mathematics Volume42, Number 24 (2011) 511-530. (Non ISI)
​11. Matloob Anwar, Ghulam Farid , Josip Pečarić, “Generalization of K-divergence and related means”, Journal of Mathematical Inequalities, Volume5, Number 2 (2011) 181-191.(Impact factor 0.336)
​12. ​Matloob Anwar, Josip Pečarić, “Cauchy Means of Mercer’s type”, Utiltas mathematica, Volume 84, (2011) 201-208.(Impact factor 0.743)
​13. ​Matloob Anwar, Josip Pečarić, “Cauchy Means for signed measures”, Bulletin of the Malaysian mathematical sciences society, Volume34, Number 1 (2011) 31-38.(Impact factor 0.695)
​14. ​Matloob Anwar, Julije Jakšetić , Josip Pečarić, Atiq-ur-Rehman “Exponential convexity, positive semi-definite matrices and fundamental inequalities”, Journal of Mathematical Inequalities, Volume4, Number 2 (2010) 171-189.(Impact factor 0.336)
​15. ​Matloob Anwar, Josip Pčarić, “On log- convexity of differences mixed symmetric means”, Mathematical Notes, Volume 88, Number 6 (2010) 811-821.(Impact factor 0.344)
​16. ​Matloob Anwar, Naveed Latif, Josip Pečarić, “Positive semi-definite matrices, exponential convexity for majorization and related Cauchy means”, Journal of Inequalities and Applications, Article ID 728251, Volume 2010.(Impact factor 0.88)
​17. ​M. Adil Khan, Matloob Anwar, Julije Jakšetić, Josip Pečarić, “On some improvements of the Jensen inequality with some applications”, Journal of Inequalities and Applications, Article ID 323615, Volume 2009. (Impact factor 0.88)
​18. ​Matloob Anwar, Naveed Latif, Josip Pečarić, “Exponential covexity of the Popoviciu inequality and related results”, Proceedings 4th world conference on 21st century Mathematics 2009, Lahore, Pakistan, 146-153. (Conference Proceeding)
​19. ​Matloob Anwar, Sabir Hussain, Josip Pečarić, “Some inequalities for Csiszar- Divergence measures”, International Journal of Mathematical analysis, Volume 3 Number 26 (2009) 1295-1304. (Non ISI)
​20. ​Matloob Anwar, Naveed Latif, Josip Pečarić, “Cauchy Means of Popoviciu type”, Journal of Inequalities and Applications, Article ID 628051, Volume 2009. (Impact factor 0.88)
​21. ​Matloob Anwar, Josip Pečarić, “On logarithmic convexity for differences of power means and related results”, Mathematical Inequalities and Applications, Volume12, Number 1 (2009) 81-90. (Impact factor 0.524)
​22. ​Matloob Anwar, Josip Pečarić, “On generalization of the Hermite-Hadamard inequality III”, Mathematika Makedonika, Volume6, (2008) 15-19. (Non ISI)
​23. ​Matloob Anwar, Josip Pečarić, “Cauchy Means of Levinson type”, Journal of Inequalities pure and applied mathematics, Volume 9(2008) Issue 4, Article 120. (Non ISI)
​24. ​Matloob Anwar, Josip Pečarić, “On generalization of the Hermite-Hadamard inequality II”, Journal of Inequalities pure and applied mathematics, Volume 9(2008) Issue 4, Article 105. (Non ISI)
​25. ​Matloob Anwar, Josip Pečarić, “New Means of Cauchy’s type”, Journal of Inequalities and Applications, Article ID 163202, Volume 2008. (Impact factor 0.88)
​26. ​Matloob Anwar, Josip Pečarić, “On logarithmic convexity for Ky-Fan inequality”, Journal of Inequalities and Applications, Article ID 870950, Volume 2008. (Impact factor 0.88)
​27. ​Sabir Hussain, Matloob Anwar, “On certain inequalities improving the Hermite- Hadamard inequality”, Journal of Inequalities pure and applied mathematics, Volume 8(2007) Issue 2, Article 60.(Non ISI)
​28. Asif Ali, Muhammad Yaseen, Matloob Anwar, “On strong commutativity preserving mappings on semi-prime rings”, Bulletin Of the Korean Mathematical Society, Volume 43 Number 4 (2006)711-713. (Impact factor 0.464)​

 

Books or article in books:
 
​S/No ​Reference
​1. Albert W. Marshall, Ingram Olkin, Barry C. Arnold, “Theory of Majorization and its Applications”, Springer series in statistics, Springer Verlog, 2011, pages 666-669.
​2. Matloob Anwar, Josip Pečarić, “Means of the Cauchy type”, Lambert Academic Publishing, Germany, 2009.

 

 

Courses Taught :

Pre Calculus
Calculus
Linear Algebra
Numerical Analysis
Applied Mathematics
Operation Research
Business Mathematics
Discrete Mathematics
Analysis
Convex Analysis
Topology
Functional Analysis
Fixed Point Theory